Alert archive / California / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 29, NWS Phoenix, AZ
NWS Phoenix, AZ issued this severe thunderstorm warning at Aug 6, 2015, 7:26 PM PDT for Imperial County, Riverside County, California. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 6, 2015, 7:26 PM PDT (02:26 UTC)
- Expired
- Aug 6, 2015, 7:45 PM PDT
- In force
- 19 min
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
Counties Imperial County, CA, Riverside County, CA
The radar
The San Diego radar (KNKX), 113 km from the middle of the area, began a volume at 02:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
San Diego, CA (KNKX), launched 00:00Z, 2.4 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2253 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
152
WUUS55 KPSR 070226
SVRPSR
CAC025-065-070245-
/O.NEW.KPSR.SV.W.0029.150807T0226Z-150807T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
726 PM PDT THU AUG 6 2015
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN RIVERSIDE COUNTY IN SOUTHERN CALIFORNIA...
NORTHWESTERN IMPERIAL COUNTY IN SOUTHEASTERN CALIFORNIA...
* UNTIL 745 PM PDT
* AT 726 PM PDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM
WAS LOCATED NEAR SALTON SEA BEACH...OR 9 MILES NORTHWEST OF SALTON
CITY...AND MOVING NORTH AT 25 MPH. PENNY SIZE HAIL MAY ALSO
ACCOMPANY THE DAMAGING WINDS.
* LOCATIONS IMPACTED INCLUDE...
SALTON CITY...DESERT SHORES...SALTON SEA BEACH AND COOLIDGE
SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 3347 11580 3322 11596 3325 11609 3343 11609
3344 11604 3348 11607 3350 11607 3352 11605
3353 11602
TIME...MOT...LOC 0226Z 186DEG 23KT 3335 11606
$$
182 follow-up statements
643
WWUS55 KPSR 070235
SVSPSR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
735 PM PDT THU AUG 6 2015
CAC025-065-070245-
/O.CON.KPSR.SV.W.0029.000000T0000Z-150807T0245Z/
RIVERSIDE CA-IMPERIAL CA-
735 PM PDT THU AUG 6 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM PDT
FOR SOUTHERN RIVERSIDE AND NORTHWESTERN IMPERIAL COUNTIES...
AT 735 PM PDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED OVER DESERT SHORES...OR 11 MILES NORTHWEST OF SALTON CITY...
MOVING NORTH AT 25 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THE
DAMAGING WINDS.
LOCATIONS IMPACTED INCLUDE...
SALTON CITY...DESERT SHORES...SALTON SEA BEACH AND COOLIDGE SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 3347 11580 3329 11594 3327 11609 3343 11609
3344 11604 3348 11607 3350 11607 3352 11605
3353 11602
TIME...MOT...LOC 0235Z 186DEG 23KT 3341 11605
$$
18668
WWUS55 KPSR 070247
SVSPSR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
747 PM PDT THU AUG 6 2015
CAC025-065-070257-
/O.EXP.KPSR.SV.W.0029.000000T0000Z-150807T0245Z/
RIVERSIDE CA-IMPERIAL CA-
747 PM PDT THU AUG 6 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN RIVERSIDE AND
NORTHWESTERN IMPERIAL COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
ARE STILL POSSIBLE OUTSIDE THIS THUNDERSTORM.
LAT...LON 3347 11580 3329 11594 3327 11609 3343 11609
3344 11604 3348 11607 3350 11607 3352 11605
3353 11602
TIME...MOT...LOC 0241Z 186DEG 23KT 3341 11605
$$
18What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 7:03 PM PDT, 23 minutes earlier.
Area forecast discussion, Aug 6, 7:03 PM PDT, 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PHOENIX AZ 703 PM MST THU AUG 6 2015 .SYNOPSIS... INCREASED MONSOON MOISTURE WILL LEAD TO A THREAT OF SHOWERS AND THUNDERSTORMS THROUGH EARLY TONIGHT. A MORE STABLE AND DRIER WESTERLY WIND PATTERN WILL SHIFT STORM CHANCES INTO NORTHERN AND EASTERN ARIZONA FRIDAY...THEN INTO EASTERN ARIZONA THIS WEEKEND. THE CHANCE FOR SHOWERS AND THUNDERSTORMS WILL SLOWLY RETURN STATEWIDE EARLY NEXT WEEK. && .DISCUSSION... FAIRLY STABLE CONDITIONS OVER SOUTH-CENTRAL ARIZONA THIS AFTERNOON BASICALLY NIXED ANY CHANCES FOR SHOWERS AND THUNDERSTORMS FROM MARICOPA COUNTY EASTWARD. SCATTERED SHOWERS AND THUNDERSTORMS OVER SOUTHWEST ARIZONA AND SOUTHEAST CALIFORNIA ARE STILL ONGOING...BUT STARTING TO WIND DOWN. FOR THE REST OF THE EVENING THE MAIN THREAT WILL BE BRIEF HEAVY RAIN ALONG WITH NON-SEVERE OUTFLOWS POTENTIALLY PRODUCING PATCHY DUST. HAVE LOWERED CHANCES TO AROUND 10 PERCENT OVER THE PHOENIX AREA AS THERE IS STILL A OUTSIDE CHANCE OF GETTING AN OUTFLOW FROM THE YUMA STORMS TO DEVELOP A SHOWER OR THUNDERSTORM IN THE PHOENIX AREA THROUGH MIDNIGHT. WINDS ALOFT ARE ALREADY STARTING TO SHIFT OUT OF THE SOUTHWEST OVER SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA AND WILL EVENTUALLY BRING IN SOME DRYING DURING THE OVERNIGHT HOURS...ENDING CHANCES FOR RAIN. WILL KEEP IN SLIGHT CHANCES DURING THE OVERNIGHT HOURS FOR SOUTH-CENTRAL ARIZONA...BUT AT THIS POINT NOT SEEING MUCH IN THE WAY OF ANY ACTIVITY TONIGHT. && .PREVIOUS DISCUSSION... REMAINDER OF TODAY AND TONIGHT...THE ATMOSPHERE OVER OUR FORECAST AREA IS A MESS AND WORTHY OF A BROAD BRUSH FORECAST OF A CHANCE OF SHOWERS AND THUNDERSTORMS THE REMAINDER OF THE AFTERNOON THROUGH EARLY TONIGHT. ACCELERATING UPPER LEVEL WINDS FROM A COL AREA OFF THE BAJA COAST...INCREASING LOW LEVEL MONSOON MOISTURE FROM MEXICO...AND LATE AFTERNOON WARM SIDE DIFFERENTIAL HEATING MAKE THE ATMOSPHERE SORT OF MESSY WITH POTENTIAL INSTABILITY AT EVERY TURN. HOWEVER...IF THUNDERSTORMS DO DEVELOP OVER PORTIONS OF SOUTHEAST CA AND SOUTHWEST AZ...THERE IS A POSSIBILITY OF STRONG DOWNBURST WINDS DUE TO HIGH AFTERNOON TEMPERATURES IN THESE LOCATIONS. SATURDAY AND SUNDAY...A DRIER AND MORE STABLE AIRMASS WILL SPREAD INTO OUR FORECAST AREA FROM THE WEST THIS WEEKEND...KEEPING THE CHANCE OF STORMS CONFINED TO EASTERN ARIZONA...EXCEPT FOR A SLIGHT CHANCE OVER THE HIGHER TERRAIN OF SOUTHERN GILA COUNTY/ZONE 24. MONDAY THROUGH WEDNESDAY...MODELS CONTINUE TO VARY ON THE TIMING AND INTENSITY OF INVERTED TROFS MOVING INTO SOUTHERN AZ FRM MEXICO THIS PERIOD. ONE THING IS FOR CERTAIN...THERE WILL BE PATTERN CHANGE THIS PERIOD WITH A CONTINUOUS SOUTHERLY FLOW OF MONSOON MOISTURE EVERY TODAY. THEREFORE SINCE AREAL STORM COVERAGE AND POTENTIAL STORM INTENSITIES WILL BE UNCERTAIN...THE BEST APPROACH IS TO CONTINUE A LOW THREAT OF SHOWERS AND THUNDERSTORMS DAY DAY THIS PERIOD. && .AVIATION... SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...AND KSDL... LITTLE CHANCE OF ANY SHOWERS AND THUNDERSTORMS ACROSS THE PHOENIX AREA FOR THE REST OF THIS EVENING AS THE ATMOSPHERE FAILED TO DESTABILIZED ENOUGH. SHOWERS AND THUNDERSTORMS OVER YUMA COUNTY MAY DRIFT EASTWARD CLOSER TOWARD THE WEST PART OF PHOENIX...BUT FEEL ONLY POTENTIAL AT THIS POINT WOULD BE SOME SHIFTING WINDS FROM AN OUTFLOW BOUNDARY. WINDS WILL BE SOMEWHAT VARIABLE UNTIL AFTER MIDNIGHT WHEN DOWNSLOPE EASTERLIES SHOULD TAKE OVER THROUGH LATE MORNING. ADDITIONAL CHANCES FOR SHOWERS AND THUNDERSTORMS WILL RETURN DURING THE AFTERNOON AND EVENING HOURS FRIDAY. SOUTHEAST CALIFORNIA/SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH... THE MAJORITY OF THE SHOWER AND THUNDERSTORM ACTIVITY HAS DIMINISHED...BUT COULD STILL SEE SOME SHOWERS AND MAYBE A THUNDERSTORM NEAR KBLH THROUGH MIDNIGHT. WINDS WILL GENERALLY STAY OUT OF A SOUTHERLY DIRECTION THROUGH THE PERIOD WITH MORE VARIABILITY POSSIBLE AT KBLH DUE TO THE POTENTIAL FOR OUTFLOWS FROM NEARBY STORMS. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... SUNDAY THROUGH THURSDAY... LIMITED MOISTURE WILL BE PRESENT ACROSS MOSTLY EASTERN PORTIONS OF ARIZONA THROUGH THE WEEKEND ALLOWING FOR AFTERNOON/EVENING SLIGHT CHANCES FOR SHOWERS AND THUNDERSTORMS MAINLY OVER HIGHER TERRAIN LOCATIONS NORTH AND EAST OF PHOENIX. INCREASING MOISTURE INTO EARLY NEXT WEEK WILL PUSH CHANCES OF SHOWERS AND THUNDERSTORMS INTO THE SOUTHERN AND WESTERN ARIZONA DESERTS. MINIMUM RELATIVE HUMIDITIES OF 10 TO 20 PERCENT RANGE WILL BE COMMON ACROSS THE DESERTS THIS WEEKEND WITH SOME IMPROVEMENT GOING INTO EARLY NEXT WEEK. DRIEST LOCATION WILL BE SOUTHEAST CALIFORNIA THIS WEEKEND WITH MINIMUM RH VALUES INTO THE SINGLE DIGITS. HIGH TEMPERATURES WILL BE AROUND OR SLIGHTLY ABOVE NORMAL THROUGH THE PERIOD. WINDS WILL BE LIGHT THROUGH MUCH OF THE PERIOD FOLLOWING TYPICAL DIURNAL DIRECTIONS EXCEPT FOR AFTERNOON UPSLOPE BREEZES GUSTING AT TIMES UP TO 20 MPH. && .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX DISCUSSION...KUHLMAN PREVIOUS DISCUSSION...VASQUEZ/MEYERS AVIATION...KUHLMAN FIRE WEATHER...KUHLMAN/CB
In the hours before
Special weather statement, Aug 6, 3:24 PM PDT, 4 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 324 PM MST THU AUG 6 2015 AZZ026-062300- SOUTHWEST DESERTS AZ- 324 PM MST THU AUG 6 2015 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL YUMA COUNTY UNTIL 400 PM MST AT 324 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR TACNA...OR 25 MILES EAST OF FORTUNA FOOTHILLS...MOVING NORTH AT 20 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... TACNA...TYSON AND ROLL. PRECAUTIONARY/PREPAREDNESS ACTIONS... LOCALLY DENSE BLOWING DUST IS POSSIBLE. IF YOU ENCOUNTER BLOWING DUST WHILE DRIVING...PULL OVER AS FAR OFF THE ROADWAY AS POSSIBLE AND PARK. TURN OFF YOUR HEADLIGHTS AND KEEP YOUR FOOT OFF THE BRAKE. && LAT...LON 3266 11390 3266 11407 3289 11415 3292 11382 TIME...MOT...LOC 2224Z 177DEG 19KT 3275 11399 18
Local storm report, Aug 6, 3:38 PM PDT, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
338 PM MST THU AUG 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0213 PM TSTM WND GST 1 S BOUSE 33.91N 114.00W
08/06/2015 M74 MPH LA PAZ AZ TRAINED SPOTTER
&&
EVENT NUMBER PSR1500094
PSRSpecial weather statement, Aug 6, 3:43 PM PDT, 3 hours 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 343 PM PDT THU AUG 6 2015 CAZ031>033-062315- IMPERIAL COUNTY CA-RIVERSIDE COUNTY/EASTERN DESERTS CA- LOWER COLORADO RIVER VALLEY CA CA- 343 PM PDT THU AUG 6 2015 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTHEASTERN RIVERSIDE AND NORTH CENTRAL IMPERIAL COUNTIES UNTIL 415 PM PDT AT 343 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15 MILES WEST OF PALO VERDE...OR 29 MILES SOUTHEAST OF DESERT CENTER... MOVING NORTH AT 10 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN RIVERSIDE AND NORTH CENTRAL IMPERIAL COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... LOCALLY DENSE BLOWING DUST IS POSSIBLE. IF YOU ENCOUNTER BLOWING DUST WHILE DRIVING...PULL OVER AS FAR OFF THE ROADWAY AS POSSIBLE AND PARK. TURN OFF YOUR HEADLIGHTS AND KEEP YOUR FOOT OFF THE BRAKE. && LAT...LON 3339 11486 3338 11510 3359 11514 3359 11480 TIME...MOT...LOC 2243Z 181DEG 10KT 3347 11499 18
Special weather statement, Aug 6, 5:04 PM PDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 504 PM MST THU AUG 6 2015 AZZ026-070030- SOUTHWEST DESERTS AZ- 504 PM MST THU AUG 6 2015 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL YUMA COUNTY UNTIL 530 PM MST AT 504 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER TACNA...OR 25 MILES EAST OF FORTUNA FOOTHILLS...MOVING NORTH AT 10 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... TACNA AND ROLL. PRECAUTIONARY/PREPAREDNESS ACTIONS... LOCALLY DENSE BLOWING DUST IS POSSIBLE. IF YOU ENCOUNTER BLOWING DUST WHILE DRIVING...PULL OVER AS FAR OFF THE ROADWAY AS POSSIBLE AND PARK. TURN OFF YOUR HEADLIGHTS AND KEEP YOUR FOOT OFF THE BRAKE. && LAT...LON 3265 11389 3263 11403 3279 11412 3283 11388 TIME...MOT...LOC 0004Z 170DEG 9KT 3269 11397 18
Local storm report, Aug 6, 5:34 PM PDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
534 PM MST THU AUG 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM DUST STORM 2 WSW TACNA 32.68N 113.98W
08/06/2015 YUMA AZ TRAINED SPOTTER
VSBY LESS THAN 0.25 MI. AND ESTIMATED WIND GUSTS TO 40
MPH
&&
EVENT NUMBER PSR1500095
PSRSpecial weather statement, Aug 6, 7:14 PM PDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
714 PM PDT THU AUG 6 2015
CAZ033-070230-
IMPERIAL COUNTY CA-
714 PM PDT THU AUG 6 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN IMPERIAL COUNTY
UNTIL 730 PM PDT
AT 714 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SALTON CITY...MOVING NORTH AT 40 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SALTON CITY...DESERT SHORES...SALTON SEA BEACH...WINONA AND COOLIDGE
SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LOCALLY DENSE BLOWING DUST IS POSSIBLE. IF YOU ENCOUNTER BLOWING
DUST WHILE DRIVING...PULL OVER AS FAR OFF THE ROADWAY AS POSSIBLE AND
PARK. TURN OFF YOUR HEADLIGHTS AND KEEP YOUR FOOT OFF THE BRAKE.
&&
LAT...LON 3308 11609 3312 11608 3342 11608 3342 11579
3299 11595 3306 11611
TIME...MOT...LOC 0214Z 187DEG 36KT 3327 11605
18The office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 7:46 PM PDT | Special Weather Statement | PSR | Riverside | 29 min |
| Aug 6, 9:11 PM PDT | Special Weather Statement | PSR | Riverside | 34 min |
| Aug 6, 9:27 PM PDT | Severe Thunderstorm Warning | PSR | Riverside, San Bernardino | 33 min |
| Aug 6, 10:54 PM PDT | Special Weather Statement | PSR | Riverside | 36 min |
| Aug 7, 12:46 AM PDT | Areal Flood Advisory | PSR | Riverside, San Bernardino | 3 hr |
Nearby
Severe Thunderstorm Warnings in California, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.